# SDR AALA202404090153

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,739 hours, 37,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6917RP
- Condition: Cut
- Part time: 59,419 hours, 30,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CUT STRAP ON ESCAPE SLIDE RAFT 831. REPLACED ESCAPE SLIDE RAFT IN PASSENGER CREW DOOR 831 AT FWD GALLEY.
